Journal of Statistical Theory and Applications

Volume 17, Issue 1, March 2018, Pages 59 - 76

The Kumaraswamy Marshall-Olkin Log-Logistic Distribution with Application

Authors
Selen Cakmakyapanselencakmakyapan@hacettepe.edu.tr
Department of Statistics, Hacettepe University, Ankara, Turkey
Gamze Ozelgamzeozl@hacettepe.edu.tr
Department of Statistics, Hacettepe University, Ankara, Turkey
Yehia Mousa Hussein El Gebalyyehia1958@hotmail.com
Department of Statistics, Mathematics and Insurance, Benha University, Egypt
G. G. Hamedanigholamhoss.hamedani@marquette.edu
Department of Mathematics, Statistics and Computer Science, Marquette University, USA
Received 1 November 2016, Accepted 20 March 2017, Available Online 31 March 2018.
DOI
https://doi.org/10.2991/jsta.2018.17.1.5How to use a DOI?
Keywords
Kumaraswamy-G, Maximum likelihood, Log-Logistic, Order statistic
Abstract

In this paper, we define and study a new lifetime model called the Kumaraswamy Marshall-Olkin log-logistic distribution. The new model has the advantage of being capable of modeling various shapes of aging and failure criteria. The new model contains some well-known distributions as special cases such as the Marshall-Olkin log-logistic, log-logistic, lomax, Pareto type II and Burr XII distributions. Some of its mathematical properties including explicit expressions for the quantile and generating functions, ordinary moments, skewness, kurtosis are derived. The maximum likelihood estimators of the unknown parameters are obtained. The importance and flexibility of the new model is proved empirically using a real data set.

Copyright
Copyright © 2018, the Authors. Published by Atlantis Press.
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
17 - 1
Pages
59 - 76
Publication Date
2018/03
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2018.17.1.5How to use a DOI?
Copyright
Copyright © 2018, the Authors. Published by Atlantis Press.
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Selen Cakmakyapan
AU  - Gamze Ozel
AU  - Yehia Mousa Hussein El Gebaly
AU  - G. G. Hamedani
PY  - 2018
DA  - 2018/03
TI  - The Kumaraswamy Marshall-Olkin Log-Logistic Distribution with Application
JO  - Journal of Statistical Theory and Applications
SP  - 59
EP  - 76
VL  - 17
IS  - 1
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2018.17.1.5
DO  - https://doi.org/10.2991/jsta.2018.17.1.5
ID  - Cakmakyapan2018
ER  -